# SDR UPS05M45105

- Difficulty date: June 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ctr Cgo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK CTR CARGO COMPT AT STA 1841 LONGERON 50 LT TO 50 RT TRANSVERSE AREA FOUND WITH CORROSION AS MARKED.  CORROSION REMOVED AS PER SRM 53-30-00 VOL 1 FIG 7 REV 37 ON CTR CARGO A T STA 1841 LONGERON 50 LT TO 50 RT TRANSVERSE AREA AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOL I REV 37 AND REPROTECTED AS PER SRM 51-21-01 VOL II REV 37.
